MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION

KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION
Model Number 37370DL
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The item in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.
 
Event or Problem Description
The event occurred in china: it was reported that the hook was broken during surgery.The broken part fell into the patient's body but could successfully be retrieved.No harm to patient, user or third reported.Internal karl storz reference number: (b)(4).
 
Additional Manufacturer Narrative
The article 37370dl was probably subjected to too much force, which caused the hook to break at the distal end.Since the rest of the hook is still in the instrument and the weld is not damaged, a possible cause is that the hook was overloaded, causing it to bend and beyond which led to the breakage.By reviewing the similar complaint there is no indication for an increase/ trend of the reported issue.Internal karl storz reference number: (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is to correct the date in section b4 to reflect the accurate date in which the first supplemental report was submitted on january 5, 2023.Internal karl storz reference number: (b)(4).
 
Additional Manufacturer Narrative
Correction in section h-1 to maulfunction.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CANNULA SUCTION & COAGULATION
Common Device Name
CANNULA SUCTION & COAGULATION
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188738
MDR Report Key15735415
Report Number9610617-2022-00300
Device Sequence Number6316641
Product Code KNF
UDI-Device Identifier04048551155653
UDI-Public4048551155653
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37370DL
Device Catalogue Number37370DL
Device Lot NumberYO02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/14/2022
12/14/2022
03/19/2025
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/05/2023
01/09/2023
03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown